# SDR ABXA000089

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 2701 · Control Column Section
- Part: Column
- Part number: 56142722
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C CHECK INSPECTION, FOUND FIRST OFFICER'S CONTROL COLUMN CRACKED.  REPLACED FIRST OFFICER'S CONTROL COLUMN REF DOUGLAS SERVICE BULLETIN.
